BibTeX record journals/eor/Soleimani-DamanehJR06

download as .bib file

@article{DBLP:journals/eor/Soleimani-DamanehJR06,
  author    = {Majid Soleimani{-}Damaneh and
               Gholam Reza Jahanshahloo and
               M. Reshadi},
  title     = {On the estimation of returns-to-scale in {FDH} models},
  journal   = {European Journal of Operational Research},
  volume    = {174},
  number    = {2},
  pages     = {1055--1059},
  year      = {2006},
  url       = {http://dx.doi.org/10.1016/j.ejor.2005.01.051},
  doi       = {10.1016/j.ejor.2005.01.051},
  timestamp = {Fri, 14 Dec 2007 19:20:37 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/eor/Soleimani-DamanehJR06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}